Updated - June 24, 2020

206-334-7496  michelle@michellebadion.com




Hello tango friends,
Thank you so much for the support and encouragement helping me to start zoom classes!
A better connection has been worked out. 
There is so much value in moving to tango music and to repetition of movement. 
Feel free to share the class with everyone. 
I would like to start scheduling private lessons for healthy couples. 

Tangosize Mini Mojo Class
Monday - Friday at 11:30-11:45 am
A 15-minute exercise class designed for tango dancers every day at 11:30. I hope people will tune in when they can. It helped me get my tango mojo back and I hope it will help all my friends and students do the same thing. No partner, no $ (it's free), no space (4x4 spot is all you need), or even tango experience is necessary, and it's good for leads and follows, so give it a try.

11:25-11:35 We chat and go over the steps
11:35 - we move to Milonga, Tango, Vals and Nuevo
11:45 - 11:50 - We are done!!!

It's fast and easy.
I hope that moving again to tango will give you joy.

June 8-26 link
https://us02web.zoom.us/j/83016602276?pwd=OVFmTUVMdG5ZaTN4dmpiOFB4R0F5QT09


Wednesdays Tango Misto Intermediate Tango Class for partners at 7:30

Facebook 

WHAT
Join us for our weekly Virtual Tango class and dance. Invite your friends from around the globe to join us! We are now OmCulture Worldwide and want to spread the love.

We will be offering a 30 minute lesson by Michelle Badion and Richard Baxter, directly from their living room.
This will be followed by streamed Tango music curated by local DJ Ken Brown!
Gin Williams & Sarah Barrick will be your digital hostesses. You'll have to provide your own snacks and sips!

Use the zoom link below to join at us 7:30pm: https://us02web.zoom.us/j/89888424353?pwd=WGdDQnNPeW9SSDdzaDRIZFJjMnVoUT09

WHEN AND WHERE:
Join from the comfort of your home, on phone, tablet, or computer.
7:30 - 8:00pm PST:
30 minute tango lesson
w/ Michelle Badion & Richard Baxter
8:00 - 8:15pm PST:
Meet and Greet
w/ hostess Gin Williams -
Catch up with our community!
8:15-9:15pm PST:
1 hour of tango music provided by DJ Ken Brown

PRICE AND IMPORTANT NOTES
OmCulture appreciates your help through our prolonged closure. We are not requiring you to register ahead of time but would love and greatly appreciate your donations!